# SDR CA080402011

- Difficulty date: March 4, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb EMB312
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING TRAINING MANEUVERS, THE PILOT REPORTED A LOSS OF ENGINE POWER.  PILOT ATTEMPTED TO RECOVER WITHOUT SUCCESS, AND EJECTED SAFELY.  AIRCRAFT CRASHED IN AN EMPTY FIELD.  MANUFACTURER WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
